RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1702–1704 (Mi de10516)  

Short Communications

Integro-Quasidifferential Equations

T. A. Mel'nik

Odessa State Academy of Building and Architecture

Full text: PDF file (346 kB)

English version:
Differential Equations, 2001, 37:12, 1792–1795

Bibliographic databases:

UDC: 517.968.7
Received: 22.07.1999

Citation: T. A. Mel'nik, “Integro-Quasidifferential Equations”, Differ. Uravn., 37:12 (2001), 1702–1704; Differ. Equ., 37:12 (2001), 1792–1795

Citation in format AMSBIB
\Bibitem{Mel01}
\by T.~A.~Mel'nik
\paper Integro-Quasidifferential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1702--1704
\mathnet{http://mi.mathnet.ru/de10516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967598}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1792--1795
\crossref{https://doi.org/10.1023/A:1014487711607}


Linking options:
  • http://mi.mathnet.ru/eng/de10516
  • http://mi.mathnet.ru/eng/de/v37/i12/p1702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019